| Model Number |
DL-330-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.
Event or Problem Description
On (b)(6) 2026, review of the patient's ecog data was performed.There was evidence of a lead break on the right mesial temporal depth lead secured with a dog bone with lead protection, in the form of high impedances and flat signals.On (b)(6) 2026, stimulation on the right lead was turned off on (b)(6) 2026.The lead was replaced on (b)(6) 2026.